How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have been to the ER 5 times in the last 2 months due to

Customer Question

I have been to the ER 5 times in the last 2 months due to acute migraines. I have taken Cambia, Relpax, Topamax, DHE, decadron by IV, Stadol, dilaudid and phenegran. My Neurologist cannot see me until next week. I also take Zoloft. i am at my wits end. Dr Tipton gives me Tylox but the Nurse practioner at Merit Health Hospital was rude and acusatory. I have never been treated so disrespectful in all my life. Please help me. Thank you, ***** *****
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

it sounds like you need to see a neurologist and get a brain MRI scan

you also need a spinal tap to check the fluid around the brain.

increased intracranial pressure can cause headaches.

you also need a sinus CT scan to check your sinuses. increase sinus pressure, sinus infection, mastoiditis infection of the mastoid air sacs can cause headaches as well.

it doesn't sound like you have had a course of antibiotics yet.

it doesn't sound like you have had an MRI scan or seen a neurologist yet.

let me know if you have questions.